# SDR SIMA200734406

- Difficulty date: December 8, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 20,176 hours, 19,861 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: No Test
- Stage of operation: CL
- How discovered: C
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO WING A/I FAIL AND EXPECTING ICE CONDITIONS REROUTE.  PERFORMED ICE TEST AIRBORNE ALL OK EXCEPT WING A/ICE FAIL.  PERFORMED OPS CHECK WING A/ICE SYSTEM IAW EMB 145 AMM 30-10-00.  COULD NOT DUPLICATE THIS PROBLEM AT THIS TIME.  NO PARTS CHANGED, AIRCRAFT RETURNED TO SERVICE.
